# SDR CA050405012

- Difficulty date: March 31, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 26,182 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV34426
- Part serial: MX350165C
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN)  LOSS OF HYDRAULICS, FLT WAS CONTINUED, UNEVENTFUL FLAPLESS LANDING COMPLETED. INSP OF AC, NOTED, ALL OF FLUID LEAKED OVERBOARD FROM LT ENG HYD PUMP. INSP OF PUMP REVEALED EXTRUDED O-RING SEAL FROM PUMP HSG SPLIT LINE. BOLTS HOLDING 2 PUMP HSG HALVES TOGETHER WERE FOUND LOOSE, ALLOWING O-RING TO BE PUSHED OUT DURING NML PUMP OPS. NML FIELD MAINT OF ENG DRIVEN HYD PUMPS DO NOT REQUIRE DISTURBING OR REMOVING ANY OF HYD PUMP BOLTS NOR WAS ANY EVIDENCE AS SUCH. PUMP WAS REPLACED, AC HYD SYS INSPECTED, TESTED. 3 HYD SYS CHK VALVES WERE FOUND UNSERVICEABLE, 1 FOR EA PUMP, HYD SYS PRESS RELIEF CHECK VALVE. APPEARS FAILURE OF THIS PUMP DAMAGED ENG DRIVE SPLINES TO DEGREE THAT ENG HAD TO BE REMOVED FOR REPAIR.
